Bulletin of the Belgian Mathematical Society - Simon Stevin

A fibration with a section and of infinite genus

J.-B. Gatsinzi

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 7, Number 4 (2000), 611-614.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1103055619

Digital Object Identifier
doi:10.36045/bbms/1103055619

Mathematical Reviews number (MathSciNet)
MR1806939

Zentralblatt MATH identifier
0980.55009

Subjects
Primary: 55R05: Fiber spaces
Secondary: 55M30: Ljusternik-Schnirelman (Lyusternik-Shnirelʹman) category of a space 55P62: Rational homotopy theory

Keywords
Sectional category genus of a fibration

Citation

Gatsinzi, J.-B. A fibration with a section and of infinite genus. Bull. Belg. Math. Soc. Simon Stevin 7 (2000), no. 4, 611--614. doi:10.36045/bbms/1103055619. https://projecteuclid.org/euclid.bbms/1103055619


Export citation